# SDR 98FDEA00612

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 CORROSION ON BOTTOM SIDE OF FLOORBEAM LWR FLANGE AT SEV AREAS.  BLENDED OUT CORROSION PER EA 7-5310-29662 DATED 9-14-98.  INSTALLED .071 7075-T6 ANGLES ON FWD AND AFT FLANGES PER AARD 53-10-7-2 AND EA 7-5310-29662.
